Alert archive / California / Hazardous Seas Warnings in 2023

Hazardous Seas Warning 13, NWS Eureka, CA

February 27, 2023

NWS Eureka, CA issued this hazardous seas warning at Feb 27, 2023, 2:53 AM PST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 27, 2023, 2:53 AM PST (10:53 UTC)
Expired
Feb 28, 2023, 9:00 AM PST
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

079 
WHUS76 KEKA 271053
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
253 AM PST Mon Feb 27 2023

PZZ455-475-271900-
/O.CAN.KEKA.GL.W.0017.000000T0000Z-230227T1700Z/
/O.NEW.KEKA.SE.W.0013.230227T1053Z-230301T0000Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
253 AM PST Mon Feb 27 2023

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 PM PST TUESDAY...

* WHAT...Very steep and hazardous seas 13 to 18 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 4 PM PST Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-470-271700-
/O.CON.KEKA.GL.W.0017.000000T0000Z-230227T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
253 AM PST Mon Feb 27 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 11 to 13 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
5 follow-up statements
318 
WHUS76 KEKA 271651
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
851 AM PST Mon Feb 27 2023

PZZ450-470-280100-
/O.EXT.KEKA.GL.W.0017.000000T0000Z-230228T0500Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
851 AM PST Mon Feb 27 2023

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 
  14 to 19 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-475-280100-
/O.CON.KEKA.SE.W.0013.000000T0000Z-230301T0000Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
851 AM PST Mon Feb 27 2023

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

* WHAT...Very steep and hazardous seas 13 to 18 feet. Isolated
  gale force gusts possible through this evening.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 4 PM PST Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
874 
WHUS76 KEKA 272205
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
205 PM PST Mon Feb 27 2023

PZZ455-475-280615-
/O.EXT.KEKA.SE.W.0013.000000T0000Z-230228T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
205 PM PST Mon Feb 27 2023

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PST TUESDAY...

* WHAT...Very steep and hazardous seas 13 to 18 feet. Some gusts
  near Gale Force through this evening.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PST Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-470-280500-
/O.CON.KEKA.GL.W.0017.000000T0000Z-230228T0500Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
205 PM PST Mon Feb 27 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and steep seas
  14 to 19 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
278 
WHUS76 KEKA 280429
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
829 PM PST Mon Feb 27 2023

PZZ450-470-281230-
/O.CON.KEKA.GL.W.0017.000000T0000Z-230228T0500Z/
/O.EXB.KEKA.SE.W.0013.230228T0500Z-230228T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
829 PM PST Mon Feb 27 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PST TUESDAY...

* WHAT...For the Gale Warning, west winds 20 to 25 kt with gusts 
  up to 30 kt and seas 15 to 19 feet. For the Hazardous Seas 
  Warning, very steep and hazardous seas 13 to 17 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, until 9 PM PST this evening. For 
  the Hazardous Seas Warning, until 9 AM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-475-281230-
/O.CON.KEKA.SE.W.0013.000000T0000Z-230228T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
829 PM PST Mon Feb 27 2023

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PST
TUESDAY...

* WHAT...Very steep and hazardous seas 13 to 17 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PST Tuesday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
548 
WHUS76 KEKA 281054
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
254 AM PST Tue Feb 28 2023

PZZ450-470-281700-
/O.CON.KEKA.SE.W.0013.000000T0000Z-230228T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
254 AM PST Tue Feb 28 2023

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...Very steep and hazardous seas 13 to 15 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St 
  George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-475-281700-
/O.CON.KEKA.SE.W.0013.000000T0000Z-230228T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
254 AM PST Tue Feb 28 2023

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...Very steep and hazardous seas 14 to 16 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
133 
WHUS76 KEKA 281635
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
835 AM PST Tue Feb 28 2023

PZZ470-010045-
/O.EXP.KEKA.SE.W.0013.000000T0000Z-230228T1700Z/
/O.NEW.KEKA.SC.Y.0023.230228T1700Z-230301T0200Z/
/O.NEW.KEKA.GL.W.0018.230301T0200Z-230301T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
835 AM PST Tue Feb 28 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PST
WEDNESDAY...

* WHAT...For the Gale Warning, northwest winds 15 to 25 kt with
  gusts to 35 kt and seas 12 to 14 feet expected. For the Small
  Craft Advisory, west winds 15 to 25 kt with a gusts to 30 kt 
  and seas 12 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 PM this evening to 3 AM 
  PST Wednesday. For the Small Craft Advisory, until 6 PM PST 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-010045-
/O.EXP.KEKA.SE.W.0013.000000T0000Z-230228T1700Z/
/O.NEW.KEKA.SC.Y.0023.230228T1700Z-230301T0200Z/
/O.NEW.KEKA.GL.W.0018.230301T0200Z-230301T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
835 AM PST Tue Feb 28 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PST
WEDNESDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 25 kt with
  gusts up to 35 kt and seas 12 to 14 feet expected. For the Small
  Craft Advisory, west winds 15 to 25 kt with gusts up to 30 t 
  and seas 12 to 14 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 6 PM this evening to 3 AM 
  PST Wednesday. For the Small Craft Advisory, until 6 PM PST 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-010045-
/O.EXP.KEKA.SE.W.0013.000000T0000Z-230228T1700Z/
/O.NEW.KEKA.SC.Y.0023.230228T1700Z-230302T1100Z/
Pt St George to Cape Mendocino out 10 nm-
835 AM PST Tue Feb 28 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  9 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-010045-
/O.EXP.KEKA.SE.W.0013.000000T0000Z-230228T1700Z/
/O.NEW.KEKA.SC.Y.0023.230228T1700Z-230302T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
835 AM PST Tue Feb 28 2023

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with localized gusts up to  
  35 kt and seas 10 to 14 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm, strongest near the
  Cape.

* WHEN...Until 3 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 26, 3:15 PM PST, 11 hours 38 minutes earlier.

Area forecast discussion, Feb 26, 3:15 PM PST, 11 hours 38 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
315 PM PST Sun Feb 26 2023

.SYNOPSIS...Heavy snow is expected in the mountains tonight
through Tuesday, occasionally reaching interior valley locations.
The heaviest snow is expected during Monday morning with showers
then persisting through Tuesday night. Additionally, isolated
thunderstorms with small hail are likely along the coast. Drier
conditions will return on Wednesday with cold overnight low
temperatures later this week.

&&

.DISCUSSION...A relatively weak frontal system exits to the
southeast this afternoon, with some residual showers continuing to
move onshore along the Redwood coast. This brought about a half to
three-quarters of an inch of rain to the coast and a few inches of
snow across the interior mountains this morning. A much more notable
system will begin to impact the area tonight as a large trough moves
in from the west. This system is expected to have two parts, an
initial frontal passage early Monday then prolonged showery
conditions and lowering snow levels late Monday into Tuesday.

An embedded shortwave within the approaching trough will drive
strong southerly winds tonight ahead of its associated front, which
will then bring another round of precipitation over the area late
tonight into Monday morning. Advisory-level winds are expected to
reach the coastal headlands by late this evening, with precip
quickly spreading after midnight. The heaviest precip rates of this
system will occur with this initial frontal passage during early
Monday morning, with areas above 2000 ft seeing snowfall amounts
from 5 to 12 inches within a six hour period.

While cold, this system is expected to be a hair warmer than the
previous storm from a few days ago, with coastal locations and
elevations below 1000 ft expected to see precip at fall Monday
morning as mostly rain. However, between 1000 and 2000 feet there
remains some uncertainty with where exactly the snow level will be,
and local terrain will likely influence variations from valley to
valley. This heavy snowfall, mixed with the strong southerly winds,
may drive near blizzard conditions for a few hours Monday morning,
primarily across highway passes above 2000 ft...where travel may be
nearly impossible at the beginning of this event. For highway passes
in the 1500 ft region (the 101 corridor from Leggett to Willits,
highway 175, and highway 20), difficult to nearly impossible travel
conditions are likely Monday morning as well, although conditions
are expected to fluctuate more with some possible improvement
Monday afternoon.

Along with the travel impacts, the heavy snow load and strong winds
may lead to power outages as early as Monday for some interior
areas...with restoration possibly difficult due to aforementioned
travel impacts, thus be prepared for power outages to last for
multiple days should they occur.

Winds weaken a bit and turn westerly Monday afternoon in the wake of
the front as we transition to a more showery regime. Snow showers
are expected to continue through Tuesday night, dropping an
additional foot or two in the mountains by Wednesday morning. Snow
levels slowly lower overnight Monday night, with dustings of snow
possibly reaching down to around 1000 ft Tuesday morning for coastal
areas and even to the valley floor in portions of the interior where
cold air may become trapped. This drives another round of lower-
elevation travel impacts, once again for the 101 corridor where
Prairie Creek Summit, along with Rattlesnake summit and Ridgewood
Grade in Mendocino, likely will be affected by snowfall Tuesday
morning.

This trough is then forecast to exit to the east while ridging
builds aloft Wednesday, quenching shower activity and bringing a
return of northerlies and more climatological spring weather.
Overnight lows are expected to be cold during this time, reaching
the low 30's at the coast and mid 20's inland.

/TDJ

&&

.AVIATION...Skies have become mostly VFR across the area as ceiling
heights have lifted along with some areas of scattered cloudiness.
Expect clouds to increase again tonight ahead of the next, quick-
moving storm system. Southerly winds will increase as well. The wind
increase is expected to be swift, with not much chance of low-level
wind shear before surface winds increase. However, the oncoming
shift can continue to evaluate this threat. Rain will spread into
the area as well, with southerly low-level flow raising ceilings and
delaying the onset of rain along the North Coast. It appears that
the precip type will remain rain at all sites, although snow may be
close to KUKI from time to time. /SEC

&&

.MARINE...A developing area of low pressure will move SE from the
Gulf of Alaska to the OR coast by Monday. S-SW winds will increase
ahead of the attendant front as it pushes SE into the area tonight
and Monday. The latest forecast is not quite as bullish regarding
winds over the coastal waters. However, have left the Gale Warning
nearly unchanged due to the likelihood of gale force gusts. Did
delay the onset of warning level winds by a few hours over the S
waters. A large WSW swell will develop upstream with swell heights
reaching 20+ feet in our coastal waters. It appears that surf
heights will remain just below high surf criteria, although some
brief surf approaching advisory level will be possible, especially N
of Cape Mendocino. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Wind Advisory from 9 PM this evening to 8 AM PST Monday for
     CAZ101>108-110-111-114.

     Winter Weather Advisory from 9 AM to 10 PM PST Monday for
     CAZ101-103-109.

     Winter Storm Warning from 10 PM this evening to 4 PM PST
     Tuesday for CAZ102-104>108-110-111-113>115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 PM PST this evening for PZZ450-
     470-475.

     Gale Warning from 9 PM this evening to 9 AM PST Monday for
     PZZ450-470.

     Gale Warning from midnight tonight to 9 AM PST Monday for
     PZZ455-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Feb 26, 9:47 PM PST, 5 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
947 PM PST Sun Feb 26 2023

CAZ112-271400-
Southwestern Mendocino Interior-
947 PM PST Sun Feb 26 2023

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-103-271400-
Coastal Del Norte-Northern Humboldt Coast-
947 PM PST Sun Feb 26 2023

...WIND ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST MONDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM TO 10 PM PST MONDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Wind Advisory is currently in effect.
A Winter Weather Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ104-271400-
Southwestern Humboldt-
947 PM PST Sun Feb 26 2023

...WIND ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST MONDAY...
...WINTER STORM WARNING IN EFFECT FROM 2 AM MONDAY TO 4 PM PST
TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

A Wind Advisory is currently in effect.
A Winter Storm Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Wind Advisory is currently in effect.
A Winter Storm Warning is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ109-271400-
Mendocino Coast-
947 PM PST Sun Feb 26 2023

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM TO 10 PM PST MONDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Winter Weather Advisory is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ113-115-271400-
Southeastern Mendocino Interior-Southern Lake-
947 PM PST Sun Feb 26 2023

...WINTER STORM WARNING IN EFFECT FROM 4 AM MONDAY TO 4 PM PST
TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

A Winter Storm Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Winter Storm Warning is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-271400-
Del Norte Interior-
947 PM PST Sun Feb 26 2023

...WIND ADVISORY IN EFFECT UNTIL 8 AM PST MONDAY...
...WINTER STORM WARNING IN EFFECT FROM 2 AM MONDAY TO 4 PM PST
TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

A Wind Advisory is currently in effect.
A Winter Storm Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Wind Advisory is currently in effect.
A Winter Storm Warning is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-110-111-114-271400-
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Northern Lake-
947 PM PST Sun Feb 26 2023

...WIND ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST MONDAY...
...WINTER STORM WARNING IN EFFECT FROM 4 AM MONDAY TO 4 PM PST
TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

A Wind Advisory is currently in effect.
A Winter Storm Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Wind Advisory is currently in effect.
A Winter Storm Warning is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ105-106-271400-
Northern Humboldt Interior-Southern Humboldt Interior-
947 PM PST Sun Feb 26 2023

...WIND ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST MONDAY...
...WINTER STORM WARNING IN EFFECT FROM 2 AM MONDAY TO 4 PM PST
TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

A Wind Advisory is currently in effect.
A Winter Storm Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Wind Advisory is currently in effect.
A Winter Storm Warning is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Hazardous Seas Warnings in California, 2023Every hazardous seas warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.